# SDR RAIA2018121750001

- Difficulty date: December 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 41,569 hours, 25,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPSIB
- Part serial: 19548
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT AFT OVERWING EMERGENCY LIGHTS INOP #5 AND #6 -   R&R #4 EMERGENCY BATTERY SUPPLY, OPS CHECK GOOD
